Header

UZH-Logo

Maintenance Infos

A model for the orbifold Chow ring of weighted projective spaces


Bossi, S; Mann, E; Perroni, F (2009). A model for the orbifold Chow ring of weighted projective spaces. Communications in Algebra, 37(2):503-514.

Abstract

We construct an isomorphism of graded Frobenius algebras between the orbifold Chow ring of weighted projective spaces and graded algebras of groups of roots of the unity.

Abstract

We construct an isomorphism of graded Frobenius algebras between the orbifold Chow ring of weighted projective spaces and graded algebras of groups of roots of the unity.

Statistics

Citations

5 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

14 downloads since deposited on 11 Nov 2009
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2009
Deposited On:11 Nov 2009 14:05
Last Modified:05 Apr 2016 13:31
Publisher:Taylor & Francis
ISSN:0092-7872
Publisher DOI:https://doi.org/10.1080/00927870802248902
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2493797

Download